Panadol Sinus

Panadol Sinus provides fast and effective relief of symptoms associated with allergy and sinusitis such as sinus pain and congestion, itchy and watery eyes and sneezing.

Overview

01What does it relieve?

Fast and effective relief of allergy and sinusitis symptoms such as:

  • Sinus pain and congestion
  • Itchy and watery eyes
  • Sneezing
  • Headache

02What's the format?

icon

Pharmaceutical form:

Tablets.

Presentations:

  • Box with 16 tablets / 8 sachets with 2 tablets each.
  • Box with 52 tablets / 26 sachets with 2 tablets each.

Dosage

Age

Dose

How often

 

Adults (12 years and older)

2 Tablets

Every 6 hours (Do not exceed 8 tablets in a 24-hour period.)

 

Children (under 12 years old)

Not recommended

Not recommended

 

Do not administer more than 4 times in a day the recommended dose, or more than 5 consecutive days. Minimum dosing interval: 6 hours. Do not exceed the stated dose or frequency of dosing. Should not be used with other products containing acetaminophen, decongestants, antihistamines or other cold and flu products.

Always read the label.

Panadol Actifast Soluble tablets break down in contact with water , dissolving into a solution. The active ingredient in Panadol Actifast Soluble is paracetamol (500mg per tablet). Panadol Actifast Soluble reduces fever and mild to moderate pain and relieves:

  • Headache (including migraine)
  • Toothache
  • Pain and fever associated with cold & flu symptoms
  • Sore throat
  • Muscle pain
  • Period pain

Like other Panadol products, Panadol Actifast Soluble is gentle on the stomach.

Fast and effective relief of allergy and sinusitis symptoms.

Each tablet contains:

  • Acetaminophen 500 mg
  • Phenylephrine Hydrochloride 5 mg
  • Chlorpheniramine Maleate 2 mg
  • Excipients q.e.

For warnings, precautions, interactions with other medication and adverse effects always read the label.

Do not exceed the recommended dose. In case of accidental overdose seek medical advice immediately because of the risk of liver and renal failure. Keep out of the reach and sight of children. Use only if the strip is intact. Store below 30°C. Oral Use

Related Articles